# SDR DALA2018082805388

- Difficulty date: August 27, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 67,469 hours, 8,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE LINE IN CDG, MTC NOTED GOUGE DAMAGE TO THE AFT CARGO DOOR CUTOUT. THE SKIN FWD OF THE DOOR WAS GOUGED, AS WAS THE CONNECTING STRAP (REFERENCE FIGURES 1 AND 2 FOR DETAILS IN THE INSTRUCTIONS SECTION). THE DAMAGE IS LOCATED AT FRAME 59A AND STR 40R. ONE SECTION IS MISSING, MEASURING 1 X 1 AND IS 4/32 DEEP. ADDITIONALLY THERE IS GOUGE DAMAGE THAT IS 6/32 DEEP AND 12/32 LONG. INSTALLED REPAIR FILLERS AND DOUBLERS PER ER/A 570997-14 LP 4558166
